CSpace

浏览/检索结果: 共6条,第1-6条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A scaling limit for the stochastic mSQG equations with multiplicative transport noises 期刊论文
STOCHASTICS AND DYNAMICS, 2020, 卷号: 20, 期号: 6, 页码: 21
作者:  Luo, Dejun;  Saal, Martin
收藏  |  浏览/下载:152/0  |  提交时间:2021/01/14
Modified Surface Quasi-Geostrophic equation  transport noise  scaling limit  weak convergence  
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
作者:  Dong, Zhao;  Zhang, Rangrang
收藏  |  浏览/下载:188/0  |  提交时间:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Quantum Strassen's theorem 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2020, 卷号: 23, 期号: 3, 页码: 29
作者:  Friedland, Shmuel;  Ge, Jingtong;  Zhi, Lihong
收藏  |  浏览/下载:111/0  |  提交时间:2021/04/26
Density matrices and operators  quantum marginals  quantum couplings  trace class operators  Hilbert-Schmidt operators  partial traces and weak operator convergence  SDP problems related to quantum marginals  Hausdorff metric  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
作者:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
收藏  |  浏览/下载:165/0  |  提交时间:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
Drift-preserving numerical integrators for stochastic Hamiltonian systems 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2020, 卷号: 46, 期号: 2, 页码: 22
作者:  Chen, Chuchu;  Cohen, David;  D'Ambrosio, Raffaele;  Lang, Annika
收藏  |  浏览/下载:170/0  |  提交时间:2020/05/24
Stochastic differential equations  Stochastic Hamiltonian systems  Energy  Trace formula  Numerical schemes  Strong convergence  Weak convergence  Multilevel Monte Carlo  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
作者:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
收藏  |  浏览/下载:162/0  |  提交时间:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution